# SDR DALA1129869858

- Difficulty date: April 6, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1116-1136
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER REPAIR STA 1116 TO STA 1136, BETWEEN  LONGERON 16R AND LONGERON 17R, FOUND TO BE WITHIN PROX DISTANCE TO ADJACENT EXTERNAL DOUBLER REPAIR AT STA 1108, LONG 15R, VERTICAL AND HORIZONTAL DISTANCE APPROX 4.5 INCHES.  NO ACTION REQUIRED.  REPAIR DOUBLER AT STA 1136, BETWEEN L-16R  AND L-17R FOUND TO BE IAW SRM 53-04, FIG 54.
